ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)

For citation:

Balandin D. V., Kogan M. M. Robust stability of a parametrically disturbed pendulum. Izvestiya VUZ. Applied Nonlinear Dynamics, 2005, vol. 13, iss. 3, pp. 61-66. DOI: 10.18500/0869-6632-2005-13-3-61-66

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 207)
Article type: 

Robust stability of a parametrically disturbed pendulum

Balandin Dmitry Vladimirovich, Lobachevsky State University of Nizhny Novgorod
Kogan Mark Mihajlovich, Nizhny Novgorod State Architectural and Construction University

Robust stability conditions in terms of linear matrix inequalities for a parametrically disturbed pendulum are obtained. Numerical results for estimating radius of robust stability are given.

Key words: 
  1. Neimark YI. Stability of Linearized Systems. Leningrad: LRBAFEA; 1949 (in Russian).
  2. Neimark YI. Robust stability of linear systems. Dokl. Math. 1991;36(7):506–507.
  3. Neimark YI. The measure of robust stability and modality of linear systems. Dokl. Math. 1992;37(7):321–322.
  4. Neimark YI. The region of robust stability and robustness with respect to nonlinear parameters. Dokl. Math. 1992;37(7):323–324.
  5. Neimark YI. Robust stability and D-partitioning. Autom. Remote Control. 1992;53(7):957–965.
  6. Neimark YI. Robust stability under periodic perturbations. Autom. Remote Control. 1992;53(12):1863–1865.
  7. Neimark YI. Robust interval matrix stability. Autom. Remote Control. 1994;55(7):1037–1041.
  8. Polyak BT, Shcherbakov PS. Robust Stability and Control. Moscow: Nauka; 2002. 303 p. (in Russian).
  9. Boyd S, El Ghaoui L, Feron E, Balakrishnan V. Linear Matrix Inequalities in System and Control Theory. Philadelphia: SIAM; 1994. 185 p. DOI: 10.1137/1.9781611970777.
  10. Gelig AK, Leonov GA, Yakubovich VA. Stability of Nonlinear Systems with a Non-Unique Equilibrium State. Moscow: Nauka; 1978. 400 p. (in Russian).
  11. Gahinet P, Nemirovski A, Laub A, Chilali M. LMI Control Toolbox. For Use with MATLAB. The Math Works Inc.; 1995.
  12. Balandin DV, Kogan MM. Solvability conditions for the robust output h∞ control problem. Dokl. Math. 2004;69(3):480–482.
  13. Balandin DV, Kogan MM. Linear matrix inequalities in the robust output h∞ control problem. Dokl. Math. 2004;69(3):488–490.
  14. Balandin DV, Kogan MM. Synthesis of controllers on the basis of a solution of linear matrix inequalities and a search algorithm for reciprocal matrices. Autom. Remote Control. 2005;66(1):74–91. DOI: 10.1007/s10513-005-0008-2.
Short text (in English):
(downloads: 71)